# SDR HYIA20190515001

- Difficulty date: May 9, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N677CA
- Make and model: Cessna 402C
- Aircraft serial: C4020631
- Aircraft time: 36,429 hours
- System (JASC): 6120 · Propeller Controlling System
- Part: Cotter Pin
- Part number: MS24665132
- Condition: Missing
- Location: Prop Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LEFT PROP STUCK AT 2600 RPM - LEVER NOT CONTROLLING PROP RPM. MAINTENANCE INSPECTED AND FOUND THE LEFT PROP CONTROL LEVER PIN AT THE CONTROL CABLE/LEVER JUNCTION IN THE CONTROL QUADRANT DISCONNECTED - MAINTENANCE INSTALLED AND SECURED NEW PIN WITH NO FURTHER DEFECTS NOTED.
